The problem of the conjugacy of certain nonstationary differential equations of order $2m$
Differencialʹnye uravneniâ, Tome 7 (1971) no. 4, pp. 750-753
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_4_a15,
author = {V. I. Korzyuk},
title = {The problem of the conjugacy of certain nonstationary differential equations of order $2m$},
journal = {Differencialʹnye uravneni\^a},
pages = {750--753},
year = {1971},
volume = {7},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_4_a15/}
}
V. I. Korzyuk. The problem of the conjugacy of certain nonstationary differential equations of order $2m$. Differencialʹnye uravneniâ, Tome 7 (1971) no. 4, pp. 750-753. http://geodesic.mathdoc.fr/item/DE_1971_7_4_a15/